Dupont, C.: Odd zeta motive and linear forms in odd zeta values : [including] Appendix "An approach via series". In: Compositio Mathematica 154, 2, 342-379 (2018).
doi: 10.1112/S0010437X17007588
url: http://dx.doi.org/10.1112/S0010437X17007588
url: https://arxiv.org/abs/1601.00950
Dupont, C.: Relative cohomology of bi-arrangements. In: Transactions of the American Mathematical Society 369, 11, 8105-8160 (2017).
doi: 10.1090/tran/6904
url: https://arxiv.org/abs/1410.6348
url: http://www.ams.org/journals/tran/2017-369-11/S0002-9947-2017-06904-X/
Dupont, C. and B. Vallette: Brown's moduli spaces of curves and the gravity operad. In: Geometry & Topology 21, 5, 2811-2850 (2017).
doi: 10.2140/gt.2017.21.2811
url: http://dx.doi.org/10.2140/gt.2017.21.2811
url: https://arxiv.org/abs/1509.08840
Dupont, C.: Purity, Formality, and Arrangement Complements. In: International Mathematics Research Notices. 2016, 13, 4132-4144 (2016).
doi: 10.1093/imrn/rnv260
url: http://dx.doi.org/10.1093/imrn/rnv260
url: http://arxiv.org/abs/1505.00717
Dupont, C.: The Orlik-Solomon model for hypersurface arrangements. In: Annales DE l'Institut Fourier 65, 6, 2507-2545 (2015).
doi: 10.5802/aif.2994
url: http://arxiv.org/abs/1302.2103
url: http://dx.doi.org/10.5802/aif.2994
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.